Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A new method of determining the differential parameters and invariants of quadratic differential quantics


Author: Heinrich Maschke
Journal: Trans. Amer. Math. Soc. 1 (1900), 197-204
MSC: Primary 13A50
Erratum: Trans. Amer. Math. Soc. 1 (1900), 508.
MathSciNet review: 1500533
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 13A50

Retrieve articles in all journals with MSC: 13A50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1900-1500533-1
PII: S 0002-9947(1900)1500533-1
Article copyright: © Copyright 1900 American Mathematical Society